# SDR 95ZZZX6615

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6076L
- Make and model: Piper PA60600
- Aircraft serial: 600713796122
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Connector
- Condition: Corroded
- Location: Lt Eng Crossflow
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SHUT DOWN IN-FLIGHT AFTER GOING FROM CROSSFLOW BACK TO NORMAL.  FOUND CORROSION ON CROSSFLOW CANNON PLUG CLEAN.  OPS CHECKS GOOD.
